# SDR ASAA2017102322303

- Difficulty date: October 23, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 19,943 hours, 6,545 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Fan
- Condition: Inoperative
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CABINE TEMP CONTROLLER CYCLED TO 45 DEGREES C WITH MINIMAL, AND NO ADJUSTMENT.  ACFT GROUNDED.  FOUND FWD CABIN TEMP SENSOR FAN INOPERATIVE, REPLACED THE FAN IAW AMM 21-61-11. ZONE TEMP BITE TESTED GOOD IAW AMM 21-61-00, SYSTEM OPS CHECKED NORMAL.
